MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR4 HEAD
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Communication with the initial reporter and analysis of the provided pictures confirmed that the telemetry head is still working correctly, event with the cracks vicible on edges.The most probable hypothesis is that a fall on a hard surface caused the cracks on the plastic parts.No general malfunction is suspected with the subject device.This case is retained and utilized for trend purposes.
 
Event or Problem Description
Reportedly, on (b)(6) 2026, the cpr4 head has some cracks on the edges, but is still working.

Brand Name
CPR4
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
anne rousseau-plasse
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013082
MDR Report Key25532857
Report Number1000165971-2026-00352
Device Sequence Number15868388
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown